Advanced

A von Neumann Wold decomposition of two-isometries, Acta Sci. Math. (Szeged) 70 (2004) 715-726

Olofsson, Anders LU (2004) In Acta Scientiarum Mathematicarum 70. p.715-726
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Acta Scientiarum Mathematicarum
volume
70
pages
715 - 726
publisher
BOLYAI INSTITUTE, UNIVERSITY OF SZEGED
ISSN
0001-6969
language
English
LU publication?
no
id
6ff93f7b-1f66-4fef-b2aa-3790294e1d5a (old id 792992)
date added to LUP
2008-01-14 11:21:15
date last changed
2016-06-29 09:12:37
@misc{6ff93f7b-1f66-4fef-b2aa-3790294e1d5a,
  author       = {Olofsson, Anders},
  issn         = {0001-6969},
  language     = {eng},
  pages        = {715--726},
  publisher    = {ARRAY(0xac4c3a0)},
  series       = {Acta Scientiarum Mathematicarum},
  title        = {A von Neumann Wold decomposition of two-isometries, Acta Sci. Math. (Szeged) 70 (2004) 715-726},
  volume       = {70},
  year         = {2004},
}